Back to top
   Call Me Free Offline Send SMS Send Inquiry
Paracetamol Mefenamic Syrup

Paracetamol Mefenamic Syrup

Product Details:

  • Drug Type General Medicines
  • Ingredients Mefenamic Acid and Paracetamol Syrup
  • Formulations Type Other Types
  • Formulations Form Liquid
  • Physical Form Liquid
  • Function Anti-Viral
  • Recommended For As directed by the physician
  • Supply Ability : 10000 Unit Per Month
  • Click to view more
X

Price And Quantity

  • 1 INR
  • 100 Unit

Product Specifications

  • Anti-Viral
  • As directed by the physician
  • Cool dry dark place
  • Mefenamic Acid and Paracetamol Syrup
  • Liquid
  • As directed by the physician
  • Other Types
  • As directed by the physician
  • Liquid
  • 1 Unit
  • General Medicines

Trade Information

  • Cheque, Cash in Advance (CID), Cash Advance (CA), Cash on Delivery (COD)
  • 10000 Unit Per Month
  • 1 Days
  • Yes
  • Free samples available with shipping and taxes paid by the buyer
  • Mefenamic Acid and Paracetamol Syrup
  • All India
  • Mefenamic Acid and Paracetamol Syrup

Product Description

Mefenamic Acid and Paracetamol Syrup comes in medicine class of non-steroidal anti-inflammatory agents that treats pains of menstrual period. Paracetamol is an agent of the drug class miscellaneous analgesics that treats the following conditions: fever, pain, sciatica, muscle pain etc.

The combination of the two as Paracetamol 250mg Mefenamic100mg Syrup is highly helpful for the treatment of moderate. Pains related to rheumatoid arthritis can be cured with this medicine. Paracetarnol is one of the most famous non-prescriptive anodynes and antipyretic drug. Paracetamol Mefenamic Syrup is a non-steroidal anti-incendiary agent with anodyne properties, and a provable antipyretic effect. It is accredited as an anti-inflammatory analgesic for the diagnostic relief of osteoarthritis, rheumatoid arthritis and pain including dental pain, headaches, muscular and pyrexia in children. The Paracetamol 250mg Mefenamic100mg Syrup is accessible in oral suspension formulation for the paediatrics people.

It has been proved by modern studies from International Journal of Medical Research & Health Sciences studies that Mefenamic Acid and Paracetamol collectively shows finer symptom relief in comparison with other formulations.



LUCKYS PHARMA

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.

Other Products in 'Pediatric Medicine' category